# SDR USAA2011091200001

- Difficulty date: September 6, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 30,218 hours, 19,360 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: QA0642301
- Condition: Contaminated
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG MUSTY CHEMICAL SMELL THROUGHOUT AIRCRAFT ON DESCENT INTO BOS.  FOUND APU AS SOURCE OF SMELL, MEL'D APU.  REPEAT EVENT AND FOUND AFT CENTER AISLE CARPET ODOR SOURCE.  REMOVED AND REPLACED CENTER AISLE CARPETS.  REPLACED LEFT AND RIGHT HEPA FILTERS PER AIRBUS MAINTENANCE MANUAL 21-21-41.  PERFORMED BURN OUT PACKS 1 AND 2 PER STEP 12 OF JOB CARD 26L00021004.  NO ODORS DETECTED.  APU LOAD COMPRESSOR CLEANING.  ACCOMPLISHED ECS DECONTAMINATION.
